journal6 ›› 2015, Vol. 36 ›› Issue (5): 16-20.DOI: 10.3969/j.cnki.jdxb.2015.05.004

• Mathematics • Previous Articles     Next Articles

Multiplicity of Periodic Solution of a Class of Non-Automous Second Order System at Resonance

 ZHANG  Huan-Huan   

  1. (College of  Mathematics and Computer Science,Northwest University for Nationalities,Lanzhou 730030,China)
  • Online:2015-09-25 Published:2015-11-02

Abstract: The existence of periodic solutions for non-automous second order systems at resonance is investigated.With the sub-linear increase of the non-linear term,the periodic solutions of the system are converted into the critical points of a functional defined on a proper space,and the existence of periodic solutions is proved through the critical point theory.

Key words: non-autonomous second order systems, critical point theory;periodic solutions, resonance, critical point

WeChat e-book chaoxing Mobile QQ